# SDR HALA2012051400138

- Difficulty date: May 14, 2012
- Submitted: May 14, 2012
- Operation: Air carrier
- Aircraft: N596HA
- Make and model: Boeing 767332
- Aircraft serial: 24259
- Aircraft time: 76,589 hours, 32,448 cycles
- System (JASC): 2612 · Fire Detection
- Part: Warning Message
- Condition: False Activation
- Location: Rt Nacelle
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

RECEIVED A STATUS MESSAGE "RT ENGINE FIRE LP 2".  PERFORMED FIM 26-11-00/101 FIG 104.  CHECKED RT ENG LP2 AND LP1 CONNECTIONS AND CLEANED.  SECURITY/ATTACHMENT VERIFIED.  OPERATION OF FIRE TEST NORMAL.  REF AMM 26-11-00.  STATUS MESSAGE EXTINGUISHED.
